# SDR SIMA201804170008

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857007
- Condition: Cracked
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT FRAME 28 BETWEEN STRINGER 15R AND 16R.   REMOVED THE  SHEAR TIE IAW SRM 51-40-02.  LOCATED, DRILLED AND ALODINED A NEW SHEAR TIE IAW SRM 51-20-03 AND CPM 51-21-04. INSTALLED IAW SRM 51-40-02, CPM 51-21-04,  51-21-05,  AND 51-21-06.
